Sh:748

Bib entry
@article{Sh:748,
 author = {Kikyo, Hirotaka and Shelah, Saharon},
 title = {{The strict order property and generic automorphisms}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {67},
 number = {1},
 year = {2002},
 pages = {214--216},
 issn = {0022-4812},
 doi = {10.2178/jsl/1190150038},
 mrclass = {03C45 (03C10)},
 mrnumber = {1889545},
 mrreviewer = {O. V. Belegradek},
 doi = {10.2178/jsl/1190150038},
 note = {\href{https://arxiv.org/abs/math/0010306}{arXiv: math/0010306}},
 arxiv_number = {math/0010306}
}